Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 372681, 6 pages
Research Article

Locally Expansive Solutions for a Class of Iterative Equations

Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China

Received 25 August 2013; Accepted 30 September 2013

Academic Editors: F. J. Garcia-Pacheco, A. Ibeas, and F. Minhós

Copyright © 2013 Wei Song and Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Song and Sheng Chen, “Locally Expansive Solutions for a Class of Iterative Equations,” The Scientific World Journal, vol. 2013, Article ID 372681, 6 pages, 2013. doi:10.1155/2013/372681